# SDR DALA2024080807907

- Difficulty date: August 6, 2024
- Submitted: August 8, 2024
- Operation: Air carrier
- Aircraft: N392DA
- Make and model: Boeing 737832
- Aircraft serial: 30561
- Aircraft time: 74,226 hours, 29,863 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0487699) UPON INSPECTION, CORROSION WAS DISCOVERED ON THE UPPER (INNER) SURFACE OF THE E&E BAY ACCESS DOOR SURROUND STRUCTURE CHORD AT BS 360, LBL 6. CORROSION REPAIRED PER ERA 619503-14.
